I have rheumatoid arthritis, and started Cimzia "initial" injections which are three rounds. After the three rounds of injections, I was to start maintenance injections. I never started the maintenance injections because I developed severe mouth sores and swelling, welts all over body that popped up during my sleep at night,and upper respiratory infection. . Apparently, it was fungi and bacteria which my doctor recommended I take (orally swish and swallow) nystatin 100,000 units w\azithromycin 250mg. The meds did help, but my mouth has yet properly healed. I have been off Cimzia for 2 months, and afraid to start maintenance injections. Currently, not taking anything for RA. These welts are the strangest...they come while sleeping at night. I have created my own treatment for these by rubbing fluocinonide cream combining it with aloe vera. This offers a little relief for me to go back to sleep and the welts seem to be almost gone by morning. In addition, I became very constipated. I will never inject with this med again. Before my doc suggested I take Cimzia, I was on Humira. From Humira, I got allergic reactions from the site injections. I would wear an icepack for 3 to 5 days to reduce the swelling. If these companies can create such wonderful medicines for RA (which really does enable you to walk and have a life), then where is the research for the improvements on the horrible side effects. Can't they do something about that???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.